MathSciNet Relay Station
MathSciNet bibliographic data
MR389875 (52 #10705) 12L05 (02G05)
Penzin, Ju. G. Undecidability of fields of rational functions over fields of characteristic $2$. (Russian) Algebra i Logika 12 (1973), 205–210, 244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement